Sudafed Sinus 8 oz
Other Information: Each 15 ml contains: sodium 5 mg. Store between 68-77 degrees F (20-25 degrees C). do not refrigerate. Do not use if neck band imprinted with Sudafed PE or foil inner seal imprinted with Safety Seal is broken or missing. Misc: Acetaminophen, dextromethorphan HBr, phenylephrine HCl pain reliever-fever reducer, cough suppressant, nasal decongestant. Non-drowsy. Sinus pressure. Sinus congestion. Sinus headache. Sore throat. Cough. Alcohol 0.5%. Parents: learn about teen medicine abuse www.StopMedicineAbuse.org. Acetaminophen (325 mg per 15 ml). Dextromethorphan HBr (10 mg per 15 ml). Phenylephrine HCl (5 mg per 15 ml). Questions or comments? Call 1-888-217-2117 (toll-free) or 215-273-8755 (collect). Made in Canada.